RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2015, Volume 98, Issue 6, Pages 941–943 (Mi mz10807)  

Brief Communications

On the Horizontal Distribution of Zeros of the Functions $\operatorname{Re} \zeta(s)$ and $\operatorname{Im}\zeta(s)$

M. A. Korolev

Steklov Mathematical Institute of Russian Academy of Sciences

Keywords: Riemann zeta function, distribution of zeros, Riemann hypothesis.

Funding Agency Grant Number
Russian Science Foundation 14-11-00433


DOI: https://doi.org/10.4213/mzm10807

Full text: PDF file (326 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2015, 98:6, 986–989

Bibliographic databases:

Document Type: Article
Received: 02.06.2015

Citation: M. A. Korolev, “On the Horizontal Distribution of Zeros of the Functions $\operatorname{Re} \zeta(s)$ and $\operatorname{Im}\zeta(s)$”, Mat. Zametki, 98:6 (2015), 941–943; Math. Notes, 98:6 (2015), 986–989

Citation in format AMSBIB
\Bibitem{Kor15}
\by M.~A.~Korolev
\paper On the Horizontal Distribution of Zeros of the Functions~$\operatorname{Re} \zeta(s)$ and~$\operatorname{Im}\zeta(s)$
\jour Mat. Zametki
\yr 2015
\vol 98
\issue 6
\pages 941--943
\mathnet{http://mi.mathnet.ru/mz10807}
\crossref{https://doi.org/10.4213/mzm10807}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3438550}
\elib{http://elibrary.ru/item.asp?id=24850278}
\transl
\jour Math. Notes
\yr 2015
\vol 98
\issue 6
\pages 986--989
\crossref{https://doi.org/10.1134/S0001434615110322}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000369701000032}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84953251570}


Linking options:
  • http://mi.mathnet.ru/eng/mz10807
  • https://doi.org/10.4213/mzm10807
  • http://mi.mathnet.ru/eng/mz/v98/i6/p941

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:204
    Full text:15
    References:17
    First page:28

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019